# SDR SWAA2022020453152

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF #7 SLAT LEADING EDGE NOSE SKIN HAS AN HFEC INDICATION OF A CRACK IN THE COUNTERSINK OF THE O/B MIDDLE ACTUATOR RIB HOLE / #7 L/E SLAT WILL BE REMOVED AND REPLACED ON NR# G510699.
